Compactness of certain homogeneous spaces of finite volume

Frederick Greenleaf, M Moskowitz, LP Rothschild

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)248-259
JournalAmerican Journal of Mathematics
Volume97
StatePublished - 1975

Cite this

Greenleaf, F., Moskowitz, M., & Rothschild, LP. (1975). Compactness of certain homogeneous spaces of finite volume. American Journal of Mathematics, 97, 248-259.

Compactness of certain homogeneous spaces of finite volume. / Greenleaf, Frederick; Moskowitz, M; Rothschild, LP.

In: American Journal of Mathematics, Vol. 97, 1975, p. 248-259.

Research output: Contribution to journalArticle

Greenleaf, F, Moskowitz, M & Rothschild, LP 1975, 'Compactness of certain homogeneous spaces of finite volume', American Journal of Mathematics, vol. 97, pp. 248-259.
Greenleaf F, Moskowitz M, Rothschild LP. Compactness of certain homogeneous spaces of finite volume. American Journal of Mathematics. 1975;97:248-259.
Greenleaf, Frederick ; Moskowitz, M ; Rothschild, LP. / Compactness of certain homogeneous spaces of finite volume. In: American Journal of Mathematics. 1975 ; Vol. 97. pp. 248-259.
@article{9af0dd4736424d2392bbdb8df8c150dd,
title = "Compactness of certain homogeneous spaces of finite volume",
author = "Frederick Greenleaf and M Moskowitz and LP Rothschild",
year = "1975",
language = "English (US)",
volume = "97",
pages = "248--259",
journal = "American Journal of Mathematics",
issn = "0002-9327",
publisher = "Johns Hopkins University Press",

}

TY - JOUR

T1 - Compactness of certain homogeneous spaces of finite volume

AU - Greenleaf, Frederick

AU - Moskowitz, M

AU - Rothschild, LP

PY - 1975

Y1 - 1975

M3 - Article

VL - 97

SP - 248

EP - 259

JO - American Journal of Mathematics

JF - American Journal of Mathematics

SN - 0002-9327

ER -